# SDR AALA20161123011

- Difficulty date: November 20, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 52,147 hours, 20,827 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG14134
- Condition: Detached
- Location: R1 Door
- Part time: 10,767 hours, 4,174 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVACUATION SLIDE DETACHED FROM COVER.  REMOVED AND REPLACED SLIDE IAW SPECIAL ITEM CARD 25-94-11.  OPERATIONAL CHECKED GOOD.
